DCDS
Entire solutions of singular elliptic inequalities on complete manifolds
Patrizia Pucci Marco Rigoli
Discrete & Continuous Dynamical Systems - A 2008, 20(1): 115-137 doi: 10.3934/dcds.2008.20.115
We present some qualitative properties for solutions of singular quasilinear elliptic differential inequalities on complete Riemannian manifolds, such as the validity of the weak maximum principle at infinity, and non--existence results.
keywords: Quasilinear singular elliptic inequalities on manifolds.

Year of publication

Related Authors

Related Keywords

[Back to Top]